Vega, HJD, Mikhailov, AV and Sanchez, N (1993) Exact String Solutions in 2+1-Dimensional De Sitter Spacetime. Theoretical and Mathematical Physics, 94 (2). 166 - 172. ISSN 0040-5779
Abstract
Exact and explicit string solutions propagating in 2+1 dimensional de Sitter spacetime are presented and physically analized. (In this case the string equations reduce to a sinh-Gordon model.) Strings generically tend to inflate or either to collapse. The world-sheet time τ interpolates between the cosmic (τ→±∞) and conformal (τ→0) times. For τ→0, the typical string instability is found, while for τ→±∞, a new string behavior appears. In that regime, the string expands (or contracts) but not with the same rate as the universe does. The string constraints select periodic solutions of the sinh-Gordon equation associated to the lower boundary of the allowed zone, therefore excluding elliptic solutions.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 1993, Springer Verlag. This is an author produced version of a paper published in Theoretical and Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 14 Aug 2013 11:22 |
Last Modified: | 17 Jan 2018 02:37 |
Published Version: | http://dx.doi.org/10.1007/BF01019328 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/BF01019328 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:76133 |